# SDR 04FDEA01208

- Difficulty date: May 10, 2004
- Submitted: May 12, 2004
- Operation: Air carrier
- Aircraft: N68056
- Make and model: Doug DC-10-10
- Aircraft serial: 47810
- Aircraft time: 61,808 hours, 28,023 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: ACM70191
- Condition: Broken
- Location: A/C Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-2150-77351 AIR/CONDITIONING NR 3 AC PACK EXHAUST DUCT REPAIR P/N ACM7019.  REMOVED NR 3 AC PACK EXHAUST DUCT IAW MM 20-50-02-2 AND  21-62-09-2 EA 8-2150-77351.  COMPLIED WITH ON MAE TRAVLER T4/428578.  INSTALLED NR 3 AC PACK EXHAUST DUCT IAW MM 20-50-02-2 AND 21-62-09-2.
